MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI ONE ENTERAL EXTENSION SET (ENFIT); GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI ONE ENTERAL EXTENSION SET (ENFIT); GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 8-1255-ISOSAF
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to medwatch report # (b)(4) which was received by amt from the fda on 09/07/2021.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt has made several contact requests to the reporter to obtain additional information and the device for examination, but we have received no response from the original reporter at this time.The device has not been returned, therefore a visual and functional evaluation could not be performed at the time of this report.A device history review was performed for the lot number provided, with no anomalies found and no similar complaints reported from the same batch.The exact cause for the reported cracking/leakage is unknown at this time.Based on the provided information and the device history review completed, the reported issue is not believed to have been caused by a manufacturing defect.We will provide additional information to the fda if the device(s) or additional information is able to be obtained and any analysis changes the conclusion of this report.
 
Event or Problem Description
Per the original reporter's described event or problem from report #: (b)(4), the following was reported: "problem 1: the nurses reported that the new enfit amt mini one enteral extension sets leak out the medication port when the tube feedings are infusing.The nurses reported that the cap does not fit securely and when the continuous feedings are infusing the medication port cap pops off.Problem 2: the outside white ports crack often requiring tubing changes.What was the original intended procedure?: provide tubing for continuous enteral feeding.".

Brand Name
AMT MINI ONE ENTERAL EXTENSION SET (ENFIT)
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
MDR Report Key12586452
Report Number1526012-2021-00018
Device Sequence Number17229486
Product Code PIF
UDI-Device Identifier00842071116095
UDI-Public(01)00842071116095(17)240601(10)210603-440
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2024
Device Model Number8-1255-ISOSAF
Device Catalogue Number8-1255-ISOSAF
Device Lot Number210603-440
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR